# SDR UIEA2015012600011

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 66,221 hours, 9,075 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENCOUNTERED MOUNTAIN WAVE & AIRSPEED INDICATED.  ACCOMPANIED BY SIREN. AUTOPILOT DISCONNECTED & ACFT RETURNED TO NORMAL PARAMETERS.  PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-03, ALL FOUND TO BE NORMAL, NO DEFECTS NOTED.
